# SDR 95FDEA01434

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 7075T6071
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM STA 328, WL 208, LBL 18 - 45.  REMOVED CORROSION AND TREATED BS 328, WL 208, LBL 45.  FOUND CORROSION AT BS 328, WL 208, LBL 18 OUT OF LIMITS.  REMOVED DAMAGED AREA AND INSTALLED REPAIR.  ALL PER FEDEX SRM 53-10-8, 53-10-1, 53-10-2.
